# SDR R61A2022050500322

- Difficulty date: April 8, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N724YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000502
- Aircraft time: 16,449 hours, 10,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Part number: 17085090003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WASTE WATER ACCESS DOOR CORROSION FOUND. R&R IAW EMB 170 SRM 51-41-02 & 51-43-04.
